The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (940 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 5, 1982, pp. 17–27
DOI: 10.4171/ZAA/33

Published online: 1982-10-31

Gleichmässige asymptotische Darstellungen für Parameterintegrale mit zwei reellen Parametern

Hans-Joachim Schell

Several asymptotic approximations, valid uniformly on certain $\alpha$-intervals, are obtained for a class of integrals depending on two real parameters s and $\alpha$, where $s$ tends to $s_0$. Two cases are considered: a) the integrand has a simple maximum interior to the interval of integration, b) the interval of integration contains no stationary point. In both cases the results still hold true if the stationary point coalesces with the lower limit of integration.

No keywords available for this article.

Schell Hans-Joachim: Gleichmässige asymptotische Darstellungen für Parameterintegrale mit zwei reellen Parametern. Z. Anal. Anwend. 1 (1982), 17-27. doi: 10.4171/ZAA/33